| Catalog Number |
TRM-375 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
08/10/2019
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product".Patient later also reported a right side capsular contracture baker grade unknown, hard as rock, and exchange.Device remains implanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Device has been explanted.Patient reported rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Patient reported right side "exchange from textured to smooth breast implants due to the patient¿s concern with the product".Patient later also reported a right side capsular contracture baker grade unknown, hard as rock, exchange, and a rupture.Device has been explanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a2, b5, d9, h3, h6.Device evaluation: based on the product analysis performed, the assessments of the complaints are: rupture: observed an opening assessed as an unidentified (tear) opening (shell thickness within spec).¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, observed an opening assessed as an unidentified (tear) opening (shell thickness within spec) were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.